|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
Hi I’m a girl who’s 20 this year.My boyfriend and I always used condoms everytime we had sex but the condom slipped during one time and I took escapelle the emergency birth control within 24 hours five days before my period. We had sex three times before this month’s period.But now my period is late three days which usually im on time.Should I be concerned about this late period cuz I’m freaking out.
Hi, thank you for reaching out to us.
We understand your concern regarding this matter. For your information, a normal women’s menstrual cycle is between 21 to 34 days and the menstrual flow can last as short as 2 days until 7 days. The pill that you took is a form of emergency contraception where it contain high dose of progesterone hormone to prevent pregnancy.
There are numbers of side effects caused by emergency contraception pills, such as:
Also, there are number of factors which can cause a woman to have her period delayed:
However, this is only our general impression on why you have your period delayed. We strongly suggest you to see a doctor so that you can get examined and treated accordingly.
If you need further clarification, do contact us at (DoctorOnCall) to speak with our doctors online to clear your doubts. Thank you.